22 Dec 2012
kimminell, Hello, I got hypothyroidism when I was pregnant eighteen years ago. I started noticeing my heartrate would go up really high, and it scared me. I had blood work done ASAP, and they told me I had it, and was put on two medications. A beta blocker and another med to lower them. I highly reccomend you do not ignore this and take the right actions to get them under control. Your Friend, Ruthie. And Merry Chrismas.
23 Dec 2012
Why are you wanting to commit suicide? before you die, you'll have possibly months of just not feeling well, you can develop permanent heart problems, be fat, depressed, too emotional, nervous, irritate other people, some even appear psychotic. Why do you want to do this to yourself and your family? Do you realize that hundreds , if not thousands are misdiagnosed as having mental illnesses, when it's a thyroid problem? 3 or 4 dead women in 2 months in Grants, New Mexico-Does that answer your question? It was like a thyroid epidemic. The next victim gained over a 100 lbs in less than a month-never lost more than 10 lbs. I was the next victim-got caught in time, while I have other medical problems, I have a pretty good life because I take thyroid supplement.
24 Dec 2012
Hello kimminell. I have a question for you. Why would you not take the medication? It will cause death at some point. So please explain your question further. Perhaps we don't understand what you are dealing with.
If your doctor takes you off for a time it is to lower your high numbers. Perhaps this is what you are asking?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... medication. I am NOT taking any other medication but ofcourse I am a diabetic and suffer from hypothyroidism. Please help
2 answers • 19 May 2012
Before being diagnosed. Will I lose any weight on my medication?
2 answers • 17 Dec 2012
My wife is 11 weeks pregnant and was just diagnosed with hypothyroidism (TSH 2.9). I've read that the first trimester is the most critical for ...
1 answer • 16 Jan 2015